# SDR AALA202204287885

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A300*
- Aircraft serial: 1521
- Aircraft time: 68,113 hours, 25,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY CYLINDER/ ACCUMULATOR IS LOW 950 PSI AT 14? C.  SERVICED L1 DOOR EMERGENCY CYLINDER/ ACCUMULATOR AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-10-00.
